# SDR CALA0200212

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 45,554 hours, 23,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN STRINGER 16L JUST FORWARD OF WING ILLUMINATION LIGHT HOUSING AT STA 500C. A NEW STRINGER WAS INSTALLED IAW SRM 53-30-03 AND 53-00-03.
